# SDR AALA201712269068

- Difficulty date: December 22, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 77,153 hours, 41,043 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS FORWARD AT SEATS 21A AND 21F ARE INOPERATIVE.  CONNECTED THE CONNECTOR.  OPS CHECKED GOOD IAW AMM 33-53-01.
